# SDR UPS06448233

- Difficulty date: September 20, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 77,462 hours, 16,019 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO DOOR, DOOR EXTERNAL SKIN SURFACE FOUND DENT MARK AT STA 582, 6" TO LOWER EDGE, CRACK LENGTH 1/8".  FWD CARGO DOOR EXTERNAL SKIN REPAIRED AT BS 582 6" ABOVE LOWER EDGE AREA AS PER SRM 52-00-03 FIG 4.  SUBSEQUENT INSPECTION IS REQUIRED AS PER SRM 52-00-03 FIG 4 SHEET 4 TABLE 3.
